# SDR DXTA200702248

- Difficulty date: June 7, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N986QS
- Make and model: Cessna 750
- Aircraft serial: 7500086
- Aircraft time: 5,863 hours, 3,824 cycles
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Ground Stud
- Part number: S35211
- Condition: Damaged
- Location: Fwd E/E Bay
- Part time: 5,863 hours, 3,824 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT WITH AUTOPILOT ENGAGED AIRCRAFT ROLLS BACK AND FORTH AS IF SEARCHING FOR LEVEL FLIGHT. FOUND GROUND STUDS TG532 AND TG533 AT YSAC COMPUTERS NORMAL. FOUND GROUND STUDS TG511 AND TG521 AT LOWER YD ACTUATORS WITH HIGH RESISTANCE. REMOVED AND REPLACED GROUND STUDS WITH NEW. LOWER YD OPERATIONAL CHECK NORMAL. WORK IAW CESNA 750 MM CHPT 20-20-03
